# SDR QMLA2014032714032

- Difficulty date: March 27, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N404LL
- Make and model: Bell 407
- Aircraft serial: 53446
- Aircraft time: 6,927 hours, 19,566 cycles
- Engine: Allsn 250C47B
- Engine time: 2,867 hours, 7,044 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 23065993
- Part serial: CAC44233
- Condition: Cracked
- Location: Engine
- Part time: 416 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACFT AIRWORTHINESS CHECK,  A 3/8 INCH CRACK WAS NOTED ON THE RT SIDE OF THE ENGINE COMPRESSOR ASSEMBLY IN THE COMPRESSOR HOUSING.
